# SDR UALA2011072903917

- Difficulty date: July 28, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 74,977 hours, 21,703 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS115060184
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID DRIPPING FROM RUDDER.  FOUND HYD LINE ON UPPER RUDDER ACTUATOR RT SIDE LEAKING AT FWD END.  REMOVED UPPER RUDDER PCA PRESSURE LINE. NEW HOSE ASSY ON EXPEDITE P/N AS115-06-0184 OSTF Z5024. REPLACED HOSE ASSY, NO LEAKS.
